MAUDE Adverse Event Report: COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This event is currently under investigation.
 
Event or Problem Description
It was reported that during a peripheral intervention, the valve / side port of a flexor introducer sheath leaked excessively when placed at the femoral site.It leaked with each pulse.
 
Additional Manufacturer Narrative
(b)(4).Investigation - evaluation: a review of the complaint history device history record, documentation, instructions for use (ifu), manufacturing instructions, quality control, visual inspection and functional testing of the returned device was conducted during the investigation.A flexor introducer sheath was returned in a used condition.The dilator was returned inserted into the sheath.A leak test was performed.Leakage was detected from the check-flo valve.The check-flo valve was disassembled and no non-conformances were noted.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided and the results of our investigation, a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is warranted.Monitoring will continue to be performed for similar complaints.
 
Event or Problem Description
It was reported that during a peripheral intervention, the valve / side port of a flexor introducer sheath leaked excessively when placed at the femoral site.It leaked with each pulse.A new sheath was used to complete the case.There was no additional medical intervention required due to the blood loss.

Brand Name
FLEXOR INTRODUCER SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6521729
Report Number1820334-2017-00786
Device Sequence Number340054
Product Code DYB
UDI-Device Identifier00827002088672
UDI-Public(01)00827002088672(17)200111(10)7581476
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-6.0-38-30-RB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by Manufacturer06/28/2017
Initial Report FDA Received Date04/26/2017
Supplement Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1